# SDR AU000939

- Difficulty date: October 1, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flap Control
- Component: Te Flap Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) FLAP CONTROL CIRCUIT BREAKER TRIPPED. INVESTIGATION COULD FIND NO FAULT.
